| Model Number |
10605 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occured.The target lesion was located in the left anterior descending artery.Following pre-dilatation, a 3.50x28mm synergy ii drug eluting stent was advanced but unable to cross the lesion.The device was removed and the lesion was dilated again.The device was re-advanced but the stent did not look right on the balloon due to calcification during the first attempt.The procedure was completed with a different device.No patient complication were reported.